Redundancy of lagged regressors in a conditionally heteroskedastic time series regression

Citation:

Anatolyev, Stanislav (2003) "Redundancy of lagged regressors in a conditionally heteroskedastic time series regression", Econometric Theory, Vol. 19, No. 1, Problem 03.1.2, pp. 225226

Paper in RePEc:

Econometric Theory, 19:1

Problem and solution in accepted version:

ProblemHet.pdf

Cited by:

Marine Carrasco and Jean-Pierre Florens (2003) "On the Asymptotic Efficiency of GMM", Manuscript, Econometric Society 2004 North American Winter Meetings.